# SDR SWIA2023050100002

- Difficulty date: March 13, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 43,215 hours, 39,781 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DENTS IN BOTTOM DOUBLER BELOW AND AFT OF GROUND AIR CONDITIONING CONNECTION PNL 172BR (MARKED)      (C-CHECK RO 4/26/2023)    REPAIRED DAMAGED AREA COMMON TO LOWER FUSELAGE SKIN APPROXIMATELY BETWEEN FS574 & FS621 AND STRG26L TO STRG20R IAW REO 601R-53-61-7991 REV -- DATED 2023-04-12. COMPLIED WITH 51-900-1003-SKY. COMPLIED WITH ALL STEPS OF REO 601R-53-61-7991 REV -- DATED 2023-04-12.SEE CONTINUATION CARD FOR DETAILS
